Letters in Mathematical Physics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lett. Math. Phys., 2020, том 110, страницы 3105–3119 (Mi letmp4)  

New integrable two-centre problem on sphere in Dirac magnetic field

A. P. Veselovabc, Y. Yea

a Department of Mathematical Sciences, Loughborough University, Loughborough LE11 3TU, UK
b Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
c Steklov Mathematical Institute, Moscow, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 20-11-20214
We are very grateful to Alexey Bolsinov and Evgeny Ferapontov for many helpful discussions, and to Ivan Mamaev and Andrey Tsiganov for useful comments. One of us (APV) would like to express special gratitude to Professor Valery Vasilievich Kozlov for many years of stimulating conversations. The work of A.P. Veselov was supported by the Russian Science Foundation Grant No. 20-11-20214.


DOI: https://doi.org/10.1007/s11005-020-01308-7


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 14.02.2020
Исправленный вариант: 09.06.2020
Принята в печать:18.06.2020
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/letmp4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021